MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM C; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM C; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the liner would not seat properly during a total hip replacement surgery.During surgery, there was a mismatch between the liner and corresponding cup.It was reported that there was a twenty-minute delay in surgery.The liner could not be implanted and was replaced with a corresponding ceramic liner for normal implantation.Surgical technique was utilized.There was no adverse patient impact.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: china.D10: cat# 010000661 lot# unknown g7 pps ltd acet shell 48c.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product was returned and evaluated.The lot etching on the returned liner was verified to match the complaint.Visual inspection found tool marks imprinted into the sidewall.A scratch was also observed through the sidewall and barb.The barb exhibited a gouge running along the circumference.Scratching and a distinct circular indentation were present in the outer radius.A review of the device history records identified no related deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.The reported issue was not confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 HI-WALL E1 LINER 32MM C
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18478363
Report Number0001825034-2024-00063
Device Sequence Number15152025
Product Code PBI
UDI-Device Identifier00880304527010
UDI-Public(01)00880304527010(17)270930(10)7355778
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000925
Device Lot Number7355778
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale